# SDR FDEA201108233424

- Difficulty date: August 23, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727233
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766349
- Condition: Corroded
- Location: Bs 500 S28l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME CORRODED, BS 500, S28L-R.  CUT OUT DAMAGED SHEAR TIE IAW SRM 53-10-4 FIG 13.  FABRICATED SHEAR TIE REPAIR IAW SRM 53-10-4 FIG 13. INSTALLED SHEAR TIE REPAIR IAW SRM 53-10-4 FIG 13.
